# SDR DALA2018051753362

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 44,885 hours, 19,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF WELDING RESIDUE RIGHT AFTER TAKEOFF.  QUICKLY DISAPATED,  BUT CAME BACK JUST BEFORE TOP OF DESCENT.  CONTINUED THROUGHOUT DESENT, APPROACH, AND LANDING.  COCKPIT ONLY, NO ODOR IN CABIN.  OPENED THE NR 1 ENGINE FOR BOROSCOPE INSPECTION,  NO RESTICTIVE DAMAGE FOUND IAW AMM 72-00-00/601. RESIDUE NOTED DURING BOROSCOPE. INSTALLED ALL REMOVED PARTS IAW AMM 72-00.  REPLACED THE LT RECIRCULATION FAN FILTER IAW AMM 21-25. PERFORMED HIGH POWER ENGINE RUNS WITH PACKS ON FULL COLD,  FULL HOT,  ANTI-ICE ON & OFF.  NO ODORS DETECTED.
